# SDR 98ZZZX80

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103EV
- Make and model: Doug MD-11
- Aircraft serial: 48415
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 7 Wheel
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD SUFFERED A NR 7 TIRE TREAD PEEL-OFF ON 7-25-97 AT AMSTERDAM DURING LANDING.  THE PEELED OFF TIRE CAUSED 6 FAN BLADES OF NR 3 ENGINE AND RIGHT HAND INBOARD FLAP TO BE DAMAGED.   ALL DAMAGED FAN BLADES WERE REPLACED AND RIGHT INBOARD FLAP WAS REPAIRED.  THE CAUSE OF NR 7 TIRE PEEL-OFF IS NOT YET DETERMINED.
